Annales Academiae Paedagogicae Cracoviensis Studia Mathematica, Vol 4 (2004)

ISSN 1643-6555

Table of Contents

Professor Andrzej Zajtz a scolar and educator PDF
Zdzisław Pogoda 5-8
Strong maximum principles for implicit parabolic functional-differential problems together with initial inequalities PDF
Ludwik Byszewski 9-16
Functorial prolongations of some functional bundles PDF
Antonella Cabras, Josef Janyška, Ivan Kolář 17-30
On some functional equations related to Steffensen's inequality PDF
Bogdan Choczewski, Ilie Corovei, Anna Matkowska 31-37
Curvature properties of some submanifolds in space forms PDF
Ryszard Deszcz 39-52
Underlying functors on fibered manifolds PDF
Miroslav Doupovec 53-63
On the differential first-order invariants for the non-splitting subgroups of the generalized Poincaré group $P(1,4)$ PDF
Vasyl M. Fedorchuk, Volodymyr I. Fedorchuk 65-74
On conformally symmetric warped products PDF
Marian Hotloś 75-85
Locally conformal symplectic structures and their generalizations from the point of view of Lie algebroids PDF
Roman Kadobianski, Jan Kubarski 87-102
On the rate of convergence theorem for the alternate Poisson integrals for Hermite and Laguerre expansions PDF
Grażyna Krech 103-110
Higher order jet prolongations type gauge natural bundles over vector bundles PDF
Jan Kurek, Włodzimierz M. Mikulski 111-122
Abstract Lie groups and locally compact topological groups PDF
Jacek Lech, Tomasz Rybicki 123-141
Sur la fonction de choix et la fonction d'indice PDF
Zenon Moszner 143-169
On nondegenerate umbilical affine hypersurfaces in recurrent affine manifolds PDF
Zbigniew Olszak 171-179
Sur la monotonie en moyenne des suites PDF
Zbigniew Powązka, Eugeniusz Wachnicki 181-190
On a class of Riemannian manifolds with harmonic Weyl conformal curvature tensor PDF
Witold Roter 191-202
Local analytic solutions of a functional equation PDF
Andrzej Smajdor, Wilhelmina Smajdor 203-209
Seshadri constants of unisecant line bundles on ruled surfaces PDF
Wioletta Syzdek 211-223
Seshadri fibrations on algebraic surfaces PDF
Tomasz Szemberg, Halszka Tutaj-Gasińska 225-229
Oriented angles in affine space PDF
Włodzimierz Waliszewski 231-242

e-ISSN: 2300-133X, ISSN: 2081-545X

Since 2017 Open Access in De Gruyter and CrossCheck access cofinanced by The Ministry of Science and Higher Education - Republic of Poland - DUN 775/P-DUN/2017 see more

The Journal is indexed in:
and others see Abstracting and Indexing list

AUPC SM is on the List of the Ministry’s scored journals with 20 points for 2019

Deklaracja dostępności cyfrowej